Generalization of Positive and Negative Numbers release_aniigr7fa5cmtk56khuzooxpua

by G. A. Miller

Published in The American mathematical monthly by publisher unknown.

1908   Volume 15, Issue 6/7, p117

Archived Files and Locations

application/pdf  479.7 kB
file_utrw6wpj5zctvi6yg4e6fzxxqe (archive)
Read Archived PDF
Preserved and Accessible
Type  article-journal
Stage   published
Year   1908
Language   en ?
DOI  10.2307/2967696
JSTOR  2967696
Container Metadata
Not in DOAJ
In Keepers Registry
ISSN-L:  0002-9890
Work Entity
access all versions, variants, and formats of this works (eg, pre-prints)
Catalog Record
Revision: 78f89dd3-1e53-4ec4-8d64-caedff553d0a